Vertex2013

Europe/Berlin
Hotel Schloss Berg, Lake Starnberg

Hotel Schloss Berg, Lake Starnberg

Seestrasse 17 D-82335 Berg Germany
Description
The 22nd International Workshop on Vertex Detectors will review the progress on silicon based vertex detectors. The workshop covers existing and future detectors, new developments, radiation hardness, simulation, tracking alignment, electronics, triggering, and applications to medical and other fields.
Participants
  • Alberto Oliva
  • Alexander Dierlamm
  • Andreas Schmidt
  • Angel Dieguez
  • Anna Macchiolo
  • Bernd Schmitt
  • Carlo Civinini
  • Carlos Lacasta
  • Christian Jendrysik
  • Christian Koffmane
  • Claude Nuttens
  • Claudia Gemme
  • Constantino Calancha Parades
  • Daniel Muenstermann
  • Doris Eckstein
  • Eddy Jans
  • Eduardo Rodrigues
  • Ewa Stanecka
  • Fabian Hügging
  • Fabrizio Palla
  • Felix Müller
  • Frank Simon
  • Giacomo Contin
  • Gian-Franco Dalla Betta
  • Grazia Luparello
  • Hanno Perrey
  • Hans-Guenther Moser
  • Jelena Ninkovic
  • Kazuhiko Hara
  • Laci Andricek
  • Luca Baldini
  • Lutz Feld
  • Marc Winter
  • Marcel André Vos
  • Mario Sitta
  • Markus Kuster
  • Martin van Beuzekom
  • Mathieu Benoit
  • Michael Deveaux
  • Michael Moll
  • Nicola Neri
  • Norbert Wermes
  • Paolo Petagna
  • Patricia Schmalhofer
  • Rainer Richter
  • Ralf Roeder
  • Raymond Yarema
  • Robert Schnell
  • Roland Horisberger
  • Siegfried Schmid
  • Stanislav Pospisil
  • Stefano Terzo
  • Stephen Schnetzer
  • Susanne Kuehn
  • Szymon Kulis
  • Thomas Bergauer
  • Valerio Re
  • Wasi Faruqi
  • William Cooper
  • Yasuo Arai
    • 15:00 19:00
      Registration 4h
    • 19:00 21:00
      Welcome Reception 2h
    • 09:00 09:15
      Opening and Welcome 15m
      Speaker: Hans-Günther Moser (Max-Planck-Institut)
    • 09:15 10:15
      Reports from running experiments
      Convener: Marcel Vos (IFIC Valencia (ES))
      • 09:15
        Performance and operation experience of the Atlas Semiconductor Tracker and Pixel Detector at the LHC 30m
        Speaker: Ewa Stanecka (Polish Academy of Sciences (PL))
        Slides
      • 09:45
        Overview of the CMS and Pixel Detectors 30m
        Speaker: Claude Patrick Nuttens (Universite Catholique de Louvain)
        Slides
    • 10:15 10:45
      Coffee Break 30m
    • 10:45 11:45
      Reports from running experiments II
      Convener: Marcel Vos (IFIC Valencia (ES))
      • 10:45
        Performance and operational aspects of LHCb's VELO and ST 30m
        Speaker: Eduardo Rodrigues (University of Manchester (GB))
        Slides
      • 11:15
        Performance of ALICE silicon tracker detector 30m
        Speaker: Grazia Luparello (NIKHEF (NL))
        Slides
    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 15:00
      Future Experiments in Preparation
      Convener: Lutz Feld (Rheinisch-Westfaelische Tech. Hoch. (DE))
      • 13:30
        The DEPFET pixel detector for the Belle II experiment at SuperKEKB 30m
        Speaker: Carlos Lacasta Llacer (IFIC-Valencia)
        Slides
      • 14:00
        Status of the Silicon Strip Tracker for the Belle II Experiment 30m
        Speaker: Thomas Bergauer (Austrian Academy of Sciences (AT))
        Slides
      • 14:30
        The MAPS Based Pixel Vertex Detector for the STAR Experiment 30m
        Speaker: Giacomo Contin (Lawrence Berkeley National Lab. (US))
        Slides
    • 15:00 15:30
      Coffee Break 30m
    • 15:30 16:30
      Future Experiments in Preparation II
      Convener: Lutz Feld (Rheinisch-Westfaelische Tech. Hoch. (DE))
      • 15:30
        The Micro-Vertex Detector of the Panda Experiment 30m
        Speaker: Robert Schnell (Uni Giessen)
        Slides
      • 16:00
        The Silicon Detector Systems of the Compressed Baryonic Matter (CBM) experiment at FAIR 30m
        Speaker: Michael Deveaux (University Frankfurt)
        Slides
    • 16:30 17:30
      Other Applications
      Convener: Michael Moll (CERN)
      • 16:30
        Detectors for the European X-ray Free Electron Laser: Challenges and Status 30m
        Speaker: Markus Kuster (European XFEL GmbH)
        Slides
      • 17:00
        Use of Timepix pixel detectors for position sensitive detection of neutrons and high resolution particle tracking 30m
        Speaker: Stanislav Pospisil (Czech Technical University (CZ))
        Slides
    • 19:00 21:00
      Dinner 2h
    • 09:00 10:30
      Upgrade activities for LHC Experiments
      Convener: Kazuhiko Hara (University of Tsukuba (JP))
      • 09:00
        Upgrades of the ATLAS Pixel Detector - From IBL to Phase 2 30m
        Speaker: Fabian Huegging (University of Bonn)
        Slides
      • 09:30
        ATLAS Phase-2 Strip Tracker Upgrade 30m
        Speaker: Susanne Kuehn (Albert-Ludwigs-Universitaet Freiburg (DE))
        Slides
      • 10:00
        CMS Pixel detector upgrade plans 30m
        Speaker: Hanno Perrey (Deutsches Elektronen-Synchrotron (DE))
        Slides
    • 10:30 11:00
      Coffee Break - Exhibitor Session 30m
    • 11:00 13:00
      Upgrade activities for LHC Experiments II
      Convener: Norbert Wermes (Universitaet Bonn (DE))
      • 11:00
        CMS outer tracker upgrade plans 30m
        Speaker: Doris Eckstein (DESY)
        Slides
      • 11:30
        The LHCb Vertex Locator (VELO) Upgrade 30m
        Speaker: Martin Van Beuzekom (NIKHEF (NL))
        Slides
      • 12:00
        The silicon Upstream Tracker for the LHCb upgrade 30m
        Speaker: Nicola Neri (Università degli Studi e INFN Milano (IT))
        Slides
      • 12:30
        The Upgrade of the ALICE Inner Tracking System 30m
        Speaker: Mario Sitta (Universita del Piemonte Orientale (IT))
        Slides
    • 13:00 14:30
      Lunch 1h 30m
    • 14:30 16:00
      Vertexing at Future Accelerators
      Convener: Laci Andricek (MPG Halbleiterlabor)
      • 14:30
        Higgs Physics at future Linear Colliders - A Case for precise Vertexing 30m
        Speaker: Frank Simon (Max-Planck-Institut fuer Physik)
        Slides
      • 15:00
        Achievements and Perspectives of Vertexing at the ILC with CMOS Pixel Sensors 30m
        Speaker: Marc Winter (CNRS - IN2P3)
        Slides
      • 15:30
        Progress on Silicon-on-Insulator Monolithic Pixel Process 30m
        Speaker: Yasuo Arai (High Energy Accelerator Research Organization (JP))
        Slides
    • 16:00 16:30
      Coffee Break - Exhibitor Session 30m
    • 16:30 18:00
      Vertexing at Future Accelerators II
      Convener: Laci Andricek (MPG Halbleiterlabor)
      • 16:30
        Progress in the development of the vertex detecor with fine pixel CCD at the ILC 30m
        Speaker: Constantino Calancha Paredes (KEK)
        Slides
      • 17:00
        DEPFET active pixel detector for a future linear e+ e- collider 30m
        Speaker: Marcel Vos (IFIC Valencia (ES))
        Slides
    • 19:00 22:00
      Bavarian Evening 3h
    • 09:00 10:00
      Vertexing at Future Accelerators III
      Convener: Laci Andricek (MPG Halbleiterlabor)
      • 09:00
        Vertex Detector R&D for CLIC 30m
        Speaker: Szymon Kulis (CERN)
        Slides
      • 09:30
        SPADs for Vertex Tracker detectors in Future Colliders 30m
        Speaker: Angel Dieguez (Universitat de Barcelona)
        Slides
    • 10:00 10:30
      Radiation Hardness
      Convener: Anna Macchiolo (Max-Planck-Institut fuer Physik (Werner-Heisenberg-Institut) (D)
      • 10:00
        Development of radiation tolerant Silicon Sensors - A Status Report of the RD50 Collaboration 30m
        Speaker: Michael Moll (CERN)
        Slides
    • 10:30 11:00
      Coffee Break 30m
    • 11:00 13:00
      Radiation Hardness II
      Convener: Anna Macchiolo (Max-Planck-Institut fuer Physik (Werner-Heisenberg-Institut) (D)
      • 11:00
        Planar sensors for future Vertex and Tracking Detectors 30m
        Speaker: Alexander Dierlamm (KIT Karlsruhe)
        Slides
      • 11:30
        3D sensors for tracking detectors: present and future applications 30m
        Speaker: Claudia Gemme (Universita degli Studi di Genova Dipart. di Fisica)
        Slides
      • 12:00
        Diamond Sensors for Energy Frontier Experiments 30m
        Speaker: Steve Schnetzer (Rutgers University)
        Slides
      • 12:30
        TCAD Simulation of Silicon Radiation Detectors using commercial simulation products 30m
        Speaker: Mathieu Benoit (CERN LCD)
        Slides
    • 13:00 14:00
      Lunch 1h
    • 14:30 18:00
      Excursion: Lake Cruise and visit to Votiv Chapel 3h 30m Lake Starnberg

      Lake Starnberg

    • 19:00 21:00
      Dinner 2h
    • 09:00 10:30
      Electronics and Integration
      Convener: Hans-Günther Moser (Max-Planck-Institut für Physik)
      • 09:00
        The path towards the application of new microlectronic technologies in the AIDA community 30m
        Speaker: Valerio Re (INFN)
        Slides
      • 09:30
        Recent results from oxide-oxide and copper-copper bonding for 3D ICs 30m
        Speaker: Raymond Yarema (Fermilab)
        Slides
      • 10:00
        Radiation-hard Silicon Detectors for HL-LHC Detector Upgrades based on (HV/HR-)CMOS Technologies 30m
        Speaker: Daniel Muenstermann (Universite de Geneve (CH))
        Slides
    • 10:30 11:00
      Coffee Break 30m
    • 11:00 12:30
      System Aspects
      Convener: Roland Horisberger (Paul Scherrer Institut (CH))
      • 11:00
        Development of tracking triggers for future LHC upgrades 30m
        Speaker: Fabrizio Palla (Sezione di Pisa (IT))
        Slides
      • 11:30
        Novel powering schemes for pixel and tracking detectors 30m
        Speaker: Lutz Feld (Rheinisch-Westfaelische Tech. Hoch. (DE))
        Slides
      • 12:00
        Low Mass Materials and Vertex Detector Systems 30m
        Speaker: William Cooper (Fermilab)
        Slides
    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:30
      System Aspects II
      Convener: Roland Horisberger (Paul Scherrer Institut (CH))
      • 14:00
        Past Experiences and Future Trends on Vertex Detector Cooling at LHC 30m
        Speaker: Paolo Petagna (CERN)
        Slides
      • 14:30
        Operational aspects of the VELO cooling system of LHCb 30m
        Speaker: Eddy Jans (NIKHEF (NL))
        Slides
      • 15:00
        Low mass integrated cooling 20m
        Speaker: Alessandro Mapelli (CERN)
        Slides
    • 15:30 16:00
      Coffee Break 30m
    • 16:00 17:30
      Non-HEP Experiments
      Convener: Jelena Ninkovic (Max-Planck-Institute for Physics)
      • 16:00
        The Silicon Strip Tracker of the Fermi Large Area Telescope: the first 5 years 30m
        Speaker: Luca Baldini (Pisa University and INFN Pisa)
        Slides
      • 16:30
        Performance, Operational Aspects and Impact on Physics Results of the AMS Tracker 30m
        Speaker: Alberto Oliva (Centro de Investigaciones Energ. Medioambientales y Tecn. - (ES)
        Slides
      • 17:00
        X-ray detector developments for synchrotrons 30m
        Speaker: Bernd Schmitt (Paul Scherrer Institut)
        Slides
    • 19:00 22:00
      Conference Dinner 3h
    • 09:00 11:00
      New Technologies and Non-HEP Experiments II
      Convener: Rainer Richter (MPG Halbleiterlabor)
      • 09:00
        Edgeless and slim-edge solutions for silicon pixel sensors 30m
        Speaker: Gian-Franco Dalla Betta (INFN and University of Trento)
        Slides
      • 09:30
        Silicon Photomultiplier – Concepts, Characteristics, Prospects 30m
        Speaker: Christian Jendrysik (MPI für Physik)
        Slides
      • 10:00
        Direct Electron Detectors for Electron Microscopy 30m
        Speaker: Abdul Raffey Faruqi (MRC, Laboratory Molecular Biology (GB))
        Slides
      • 10:30
        Tracking for proton Computed Tomography 30m
        Speaker: Carlo Civinini (INFN – Sezione di Firenze)
        Slides
    • 11:00 11:30
      Coffee Break 30m
    • 11:30 12:15
      Summary Talk 45m
      Speaker: Norbert Wermes (Universitaet Bonn (DE))
      Slides
    • 12:30 13:30
      End of Workshop: lunchbreak / pick-up of lunch bags 1h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×